Acta Mathematica

Boundary problems for pseudo-differential operators

Louis Boutet Monvel

Full-text: Open access

Note

This revised version was published online in November 2006 with corrections to the Cover Date.

Article information

Source
Acta Math., Volume 126 (1971), 11-51.

Dates
Received: 19 January 1970
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889682

Digital Object Identifier
doi:10.1007/BF02392024

Mathematical Reviews number (MathSciNet)
MR407904

Zentralblatt MATH identifier
0206.39401

Rights
1971 © Almqvist & Wiksells Boktryckeri AB

Citation

Monvel, Louis Boutet. Boundary problems for pseudo-differential operators. Acta Math. 126 (1971), 11--51. doi:10.1007/BF02392024. https://projecteuclid.org/euclid.acta/1485889682


Export citation

Feferences

  • Atiyah, M. F., K-theory. Benjamin, New York 1967.
  • —, Bott periodicity and the index of elliptic operators. Quart. J. Math., 19 (1968), 113–140.
  • Atiyah, M. F. & Bott, R., The index problem for manifolds with boundary. Coll. Differential Analysis, Tata Institute, Bombay, Oxford University Press 1964, 175–186.
  • Atiyah, M. F. and Singer, I. M., The index of elliptic operators. Ann. of Math., 87 (1968) 434–530.
  • Boutet de Monvel, L., Comportement d'un opérateur pseudo différential sur une variété à bord. J. Anal. Math., 17 (1966), 241–304.
  • —, Operateurs pseudo différentiels analytiques et problèmes aux limites elliptiques. Ann. Inst. Fourier, 19 (1969), 163–268.
  • Hörmander, L., Pseudo-differential operators and hypoelliptic equations. Amer. Math. Soc. Proc. Symp. Pure Appl. Math., 10 (1968), 138–183.
  • Hörmander, L., Fourier integral operators. Acta Math. (to appear).
  • Kohn, J. J. & Nirenberg, L., An algebra of pseudo-differential operators. Comm. Pure Appl. Math., 18 (1965), 269–305.
  • Shamir, E., Elliptic systems of singular integral operators. Trans. Amer. Math. Soc., 127 (1967), 107–124.
  • Višik, M. I. & Eskin, G. I., Normally solvable problems for elliptic systems of equations in convolutions. Mat. Sbornik, 74 (116) (1967), 326–356.